RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация

Именной указатель, 2012, том 17

B C D E F G H I J K L M N O P R S T V Y Z Полный список
Boris S. Bardin, Alexander A. Savin
On the Orbital Stability of Pendulum-like Oscillations and Rotations of a Symmetric Rigid Body with a Fixed Point
Regul. Chaotic Dyn., 2012, том 17:3-4,  243–257
B. S. Bardin, T. V. Rudenko, A. A. Savin
On the Orbital Stability of Planar Periodic Motions of a Rigid Body in the Bobylev–Steklov Case
Regul. Chaotic Dyn., 2012, том 17:6,  533–546
Sergey Bolotin
The Problem of Optimal Control of a Chaplygin Ball by Internal Rotors
Regul. Chaotic Dyn., 2012, том 17:6,  559–570
Alexey V. Bolsinov, Alexey V. Borisov, Ivan S. Mamaev
The Bifurcation Analysis and the Conley Index in Mechanics
Regul. Chaotic Dyn., 2012, том 17:5,  451–478
Alexey V. Bolsinov, Alexey V. Borisov, Ivan S. Mamaev
Rolling of a Ball without Spinning on a Plane: the Absence of an Invariant Measure in a System with a Complete Set of Integrals
Regul. Chaotic Dyn., 2012, том 17:6,  571–579
Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev
Generalized Chaplygin’s Transformation and Explicit Integration of a System with a Spherical Support
Regul. Chaotic Dyn., 2012, том 17:2,  170–190
Alexey V. Borisov, Ivan S. Mamaev
Two Non-holonomic Integrable Problems Tracing Back to Chaplygin
Regul. Chaotic Dyn., 2012, том 17:2,  191–198
Alexey V. Borisov, Alexander A. Kilin, Ivan S. Mamaev
How to Control Chaplygin’s Sphere Using Rotors
Regul. Chaotic Dyn., 2012, том 17:3-4,  258–272
A. V. Borisov, см. A. V. Bolsinov
Regul. Chaotic Dyn., 2012, том 17:5,  451–478
Alexey V. Borisov, Alexey Yu. Jalnine, Sergey P. Kuznetsov, Igor R. Sataev, Yulia V. Sedova
Dynamical Phenomena Occurring due to Phase Volume Compression in Nonholonomic Model of the Rattleback
Regul. Chaotic Dyn., 2012, том 17:6,  512–532
A. V. Borisov, см. A. V. Bolsinov
Regul. Chaotic Dyn., 2012, том 17:6,  571–579
Alessandra Celletti, Christoph Lhotka
Normal Form Construction for Nearly-integrable Systems with Dissipation
Regul. Chaotic Dyn., 2012, том 17:3-4,  273–292
Sergey A. Chaplygin
On Some Generalization of the Area Theorem with Applications to the Problem of Rolling Balls
Regul. Chaotic Dyn., 2012, том 17:2,  199–217
Maria V. Demina, Nikolai A. Kudryashov
Point Vortices and Classical Orthogonal Polynomials
Regul. Chaotic Dyn., 2012, том 17:5,  371–384
Alina Dobrogowska, Anatol Odzijewicz
Integrable Relativistic Systems Given by Hamiltonians with Momentum-spin-orbit Coupling
Regul. Chaotic Dyn., 2012, том 17:6,  492–505
Vladimir Dragović, Borislav Gajić
On the Cases of Kirchhoff and Chaplygin of the Kirchhoff Equations
Regul. Chaotic Dyn., 2012, том 17:5,  431–438
A. Elipe, см. V. Lanchares
Regul. Chaotic Dyn., 2012, том 17:3-4,  307–317
Jacques Féjoz
A Proof of the Invariant Torus Theorem of Kolmogorov
Regul. Chaotic Dyn., 2012, том 17:1,  1–5
Giorgio Fusco, Piero Negrini, Waldyr M. Oliva
Stationary Motion of a Self-gravitating Toroidal Incompressible Liquid Layer
Regul. Chaotic Dyn., 2012, том 17:5,  397–416
B. Gajić, см. V. I. Dragovich
Regul. Chaotic Dyn., 2012, том 17:5,  431–438
N. Georgakarakos, см. A. Roy
Regul. Chaotic Dyn., 2012, том 17:2,  113–121
Pavel E. Golubtsov
Typical Singularities of Polymorphisms Generated by the Problem of Destruction of an Adiabatic Invariant
Regul. Chaotic Dyn., 2012, том 17:2,  122–130
James E. Howard, Albert D. Morozov
A Simple Reconnecting Map
Regul. Chaotic Dyn., 2012, том 17:5,  417–430
Shengda Hu, Eduardo Leandro, Manuele Santoprete
On the Topology of the Double Spherical Pendulum
Regul. Chaotic Dyn., 2012, том 17:1,  36–53
Alexander P. Ivanov, Nikolay D. Shuvalov
On the Motion of a Heavy Body with a Circular Base on a Horizontal Plane and Riddles of Curling
Regul. Chaotic Dyn., 2012, том 17:1,  97–104
Alexander P. Ivanov
Analysis of Discontinuous Bifurcations in Nonsmooth Dynamical Systems
Regul. Chaotic Dyn., 2012, том 17:3-4,  293–306
A. Yu. Jalnine, см. A. V. Borisov
Regul. Chaotic Dyn., 2012, том 17:6,  512–532
A. A. Kilin, см. A. V. Borisov
Regul. Chaotic Dyn., 2012, том 17:2,  170–190
A. A. Kilin, см. A. V. Borisov
Regul. Chaotic Dyn., 2012, том 17:3-4,  258–272
Valery V. Kozlov
On Invariant Manifolds of Nonholonomic Systems
Regul. Chaotic Dyn., 2012, том 17:2,  131–141
Valery V. Kozlov
An Extended Hamilton – Jacobi Method
Regul. Chaotic Dyn., 2012, том 17:6,  580–596
N. A. Kudryashov, см. M. V. Demina
Regul. Chaotic Dyn., 2012, том 17:5,  371–384
Leonid G. Kurakin
On the Stability of Thomson’s Vortex Pentagon Inside a Circular Domain
Regul. Chaotic Dyn., 2012, том 17:2,  150–169
Leonid G. Kurakin, Irina V. Ostrovskaya
Nonlinear Stability Analysis of a Regular Vortex Pentagon Outside a Circle
Regul. Chaotic Dyn., 2012, том 17:5,  385–396
S. P. Kuznetsov, см. A. V. Borisov
Regul. Chaotic Dyn., 2012, том 17:6,  512–532
Clémence Labrousse
Flat Metrics are Strict Local Minimizers for the Polynomial Entropy
Regul. Chaotic Dyn., 2012, том 17:6,  479–491
Víctor Lanchares, Ana I. Pascual, Antonio Elipe
Determination of Nonlinear Stability for Low Order Resonances by a Geometric Criterion
Regul. Chaotic Dyn., 2012, том 17:3-4,  307–317
E. Leandro, см. Sh. Hu
Regul. Chaotic Dyn., 2012, том 17:1,  36–53
Lev M. Lerman, Dimitry Turaev
Breakdown of Symmetry in Reversible Systems
Regul. Chaotic Dyn., 2012, том 17:3-4,  318–336
Ch. Lhotka, см. A. Celletti
Regul. Chaotic Dyn., 2012, том 17:3-4,  273–292
Andrzej J. Maciejewski, Maria Przybylska
Integrable Variational Equations of Non-integrable Systems
Regul. Chaotic Dyn., 2012, том 17:3-4,  337–358
I. S. Mamaev, см. A. V. Borisov
Regul. Chaotic Dyn., 2012, том 17:2,  170–190
I. S. Mamaev, см. A. V. Borisov
Regul. Chaotic Dyn., 2012, том 17:2,  191–198
I. S. Mamaev, см. A. V. Borisov
Regul. Chaotic Dyn., 2012, том 17:3-4,  258–272
I. S. Mamaev, см. A. V. Bolsinov
Regul. Chaotic Dyn., 2012, том 17:5,  451–478
I. S. Mamaev, см. A. V. Bolsinov
Regul. Chaotic Dyn., 2012, том 17:6,  571–579
E. A. Mamedov, см. A. D. Morozov
Regul. Chaotic Dyn., 2012, том 17:1,  63–71
Christian Marchal
Progress in Celestial Mechanics
Regul. Chaotic Dyn., 2012, том 17:1,  6–23
Christian Marchal
Addendum to "Progress in Celestial Mechanics" [RCD, 2012, vol. 17, no. 1, pp. 6–23]
Regul. Chaotic Dyn., 2012, том 17:6,  597–598
Anatoly P. Markeev
On a Periodic Motion of a Rigid Body Carrying a Material Point in the Presence of Impacts with a Horizontal Plane
Regul. Chaotic Dyn., 2012, том 17:2,  142–149
Anatoly P. Markeev
On the Dynamics of a Rigid Body Carrying a Material Point
Regul. Chaotic Dyn., 2012, том 17:3-4,  234–242
Kenneth R. Meyer, Jesús F. Palacián, Patricia Yanguas
Stability of a Hamiltonian System in a Limiting Case
Regul. Chaotic Dyn., 2012, том 17:1,  24–35
Albert D. Morozov, Eldar A. Mamedov
On a Double Cycle and Resonances
Regul. Chaotic Dyn., 2012, том 17:1,  63–71
A. D. Morozov, см. J. E. Howard
Regul. Chaotic Dyn., 2012, том 17:5,  417–430
P. Negrini, см. G. Fusco
Regul. Chaotic Dyn., 2012, том 17:5,  397–416
Anatoly Neishtadt, Tan Su
On Phenomenon of Scattering on Resonances Associated with Discretisation of Systems with Fast Rotating Phase
Regul. Chaotic Dyn., 2012, том 17:3-4,  359–366
A. Odzijewicz, см. A. Dobrogowska
Regul. Chaotic Dyn., 2012, том 17:6,  492–505
W. M. Oliva, см. G. Fusco
Regul. Chaotic Dyn., 2012, том 17:5,  397–416
I. V. Ostrovskaya, см. L. G. Kurakin
Regul. Chaotic Dyn., 2012, том 17:5,  385–396
J. F. Palacian, см. K. R. Meyer
Regul. Chaotic Dyn., 2012, том 17:1,  24–35
A. Pascual, см. V. Lanchares
Regul. Chaotic Dyn., 2012, том 17:3-4,  307–317
Michail Pivovarov
On the Probability of the Outcomes in Buckling of an Elastic Beam
Regul. Chaotic Dyn., 2012, том 17:6,  506–511
M. Przybylska, см. A. J. Maciejewski
Regul. Chaotic Dyn., 2012, том 17:3-4,  337–358
Sergey M. Ramodanov, Valentin A. Tenenev, Dmitry V. Treschev
Self-propulsion of a Body with Rigid Surface and Variable Coefficient of Lift in a Perfect Fluid
Regul. Chaotic Dyn., 2012, том 17:6,  547–558
Alan Roy, Nikolaos Georgakarakos
Escape Distribution for an Inclined Billiard
Regul. Chaotic Dyn., 2012, том 17:2,  113–121
T. V. Rudenko, см. B. S. Bardin
Regul. Chaotic Dyn., 2012, том 17:6,  533–546
Giuseppe Saccomandi, Raffaele Vitolo
A Translation of the T. Levi-Civita paper "Interpretazione Gruppale degli Integrali di un Sistema Canonico" (Rend. Acc. Lincei, 1899, s. 3a, vol.VII, pp. 235–238)
Regul. Chaotic Dyn., 2012, том 17:1,  105–112
M. Santoprete, см. Sh. Hu
Regul. Chaotic Dyn., 2012, том 17:1,  36–53
I. R. Sataev, см. A. V. Borisov
Regul. Chaotic Dyn., 2012, том 17:6,  512–532
A. A. Savin, см. B. S. Bardin
Regul. Chaotic Dyn., 2012, том 17:3-4,  243–257
A. A. Savin, см. B. S. Bardin
Regul. Chaotic Dyn., 2012, том 17:6,  533–546
Yu. V. Sedova, см. A. V. Borisov
Regul. Chaotic Dyn., 2012, том 17:6,  512–532
N. D. Shuvalov, см. A. P. Ivanov
Regul. Chaotic Dyn., 2012, том 17:1,  97–104
Tan Su
On the Accuracy of Conservation of Adiabatic Invariants in Slow-Fast Hamiltonian Systems
Regul. Chaotic Dyn., 2012, том 17:1,  54–62
T. Su, см. A. I. Neishtadt
Regul. Chaotic Dyn., 2012, том 17:3-4,  359–366
V. A. Tenenev, см. S. M. Ramodanov
Regul. Chaotic Dyn., 2012, том 17:6,  547–558
D. V. Treschev, см. S. M. Ramodanov
Regul. Chaotic Dyn., 2012, том 17:6,  547–558
Andrey V. Tsiganov
One Invariant Measure and Different Poisson Brackets for Two Non-Holonomic Systems
Regul. Chaotic Dyn., 2012, том 17:1,  72–96
Andrey V. Tsiganov
On the Poisson Structures for the Nonholonomic Chaplygin and Veselova Problems
Regul. Chaotic Dyn., 2012, том 17:5,  439–450
D. V. Turaev, см. L. M. Lerman
Regul. Chaotic Dyn., 2012, том 17:3-4,  318–336
R. F. Vitolo, см. G. Saccomandi
Regul. Chaotic Dyn., 2012, том 17:1,  105–112
P. Yanguas, см. K. R. Meyer
Regul. Chaotic Dyn., 2012, том 17:1,  24–35
Alexandra A. Zobova
Comments on the Paper by M.C. Ciocci, B. Malengier, B. Langerock, and B. Grimonprez "Towards a Prototype of a Spherical Tippe Top"
Regul. Chaotic Dyn., 2012, том 17:3-4,  367–369
 
Обратная связь:
 Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020